# SDR 2009FA0000806

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: General aviation
- Aircraft: N939AJ
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500939
- Aircraft time: 1,882 hours, 747 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 13506691001
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH VENT VALVE RUBBER COUPLINGS (HOSE) ARE DRY ROTTED/CRACKING AFT END OF FWD FUEL TANKS.
